| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: nexgen 20mm height size c,d striped purple articular surface catalog#: 00599402220 lot#: 63205972; tibial block and screws precoat size 2 5 mm thickness catalog#: 00598800226 lot#: 63673889; tibial block and screws precoat size 2 10 mm thickness catalog#: 00598800227 lot#: 62068966; 15mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801015 lot#: 64016162; 12mm diameter 100mm length offset stem extension combined length 145mm catalog#: 00598802012 lot#: 63864857; right size d cemented option femoral component catalog#: 00599401492 lot#: 63920061; stemmed tibial component precoat size 2 catalog#: 00598002702 lot#: 63721655.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a right knee revision approximately six years post-implantation due to instability and pain.The tibial insert and patella prosthesis were removed and replaced.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2, g1, g3, g6, h1, h2.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.